Holomorphic continuation of Feinman's diagram contributions
Doklady Akademii Nauk, Tome 168 (1966) no. 2, pp. 308-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_2_a14,
author = {D. Ya. Petrina},
title = {Holomorphic continuation of {Feinman's} diagram contributions},
journal = {Doklady Akademii Nauk},
pages = {308--309},
year = {1966},
volume = {168},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_2_a14/}
}
D. Ya. Petrina. Holomorphic continuation of Feinman's diagram contributions. Doklady Akademii Nauk, Tome 168 (1966) no. 2, pp. 308-309. http://geodesic.mathdoc.fr/item/DAN_1966_168_2_a14/